# SDR 99ZZZM421

- Difficulty date: May 11, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N22913
- Make and model: Cvac 240*
- Aircraft serial: 316
- System (JASC): 2720 · Rudder Control System
- Part: Bearing
- Part number: AN202KP33B
- Condition: Failed
- Location: Rudder
- Part time: 14,919 hours
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURNIG A MAINTENANCE TEST FLIGHT, REQUIRED MORE THAN USUAL RUDDER TRIM.  AFTER LANDING, NOTICED FLIGHT TAB APPEARED TO BE STUCK TO ONE SIDE.  REMOVED RUDDER AND RUDDER POST.  FOUND RUDDER QUADRANT LOCK BEARING FROZEN.  BEARING REPLACED AND AIRCRAFT RETURNED TO SERVICE.  (M)
